Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: AP Akathisia ... does it go away?? Amant. help med_empowered

Posted by cache-monkey on July 16, 2005, at 17:51:32

In reply to Re: AP Akathisia ... does it go away?? Amant. help, posted by med_empowered on July 16, 2005, at 3:23:57

<< Speaking from personal experience, akathisia doesn't really "go away" with add on meds. I mean, I personally felt better, but I still had moments of total and complete inner-torment. Once, on Seroquel, I couldnt stop moving about and I started crying my eyes out. It was awful, simply awful.>>

Sounds like a horrible experience. I'm sorry you had to go through that. One thing: when I wondered about akathisia "going away", what I meant was: assuming I do nothing and stay on the same dose, will it get better? Or am I probably stuck with it for the whole time I'm on the med?

Thanks,
cache-monkey


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:528069
URL: http://www.dr-bob.org/babble/20050713/msgs/528684.html